She has put on a lot of weight, which is stressing her, can she reduce to say 10mg. daily. She is in no pain except the stress. Thanks p.s. Her Doctor is away on 4 weeks holiday.
I too have PMR, the doctor will slowly reduce the amount of prednisone, hopefully to where she does not have to take it. The benefits of the prednisone help her to move easier and reduce pain. If there is another doctor in that practice - make an appointment, if not then wait it out and schedule the earliest appointment possible with your doctor.
Do not reduce or stop taking this medication without consulting your doctor.
Hi 2redwood; I too have P.M.R. since july 20th 2009 and i'm just starting my 2nd yr. Prednisone = Prednisolone, samo' - samo'? ? ? I don't know. I had Prednisone. They both suck as far as i'm concerned but I guess they're necessary.One of the more gross side effects of it is a fat bloated belly. In my case it is trunk only, chest [ i've got breasts, a pot belly, and my waist and hips look like hell]... but I'm told it's all water and when Prednisolone is stopped, it's not too hard to lose that weight. Check it out! I'm doing everything I can to get off prednisone [i'm down to 1/2 tab per day] Don't overeat if you can help it. How long has She had P.M.R. ? Sacosam
- Prednisolone Information for Consumers
- Prednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2013 • 1 answer
Posted 16 Aug 2015 • 3 answers
Posted 16 Aug 2016 • 5 answers
Posted 3 Oct 2016 • 3 answers
Polymyalgia Rheumatica - does anyone know of a good rheumatologist who knows about polyrheumatica...
Posted 28 Jun 2017 • 0 answers